On circular distributions and a conjecture of Coleman

David Burns, Soogil Seo

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We obtain strong new evidence in support of a conjecture of Robert Coleman concerning the module of circular distributions.

Original languageEnglish
Pages (from-to)343-393
Number of pages51
JournalIsrael Journal of Mathematics
Issue number1
Publication statusPublished - 2021 Mar

Bibliographical note

Funding Information:
The second author was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF-2019R1F1A1043646).

Publisher Copyright:
© 2021, The Hebrew University of Jerusalem.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this